Inventiones mathematicae

, Volume 123, Issue 3, pp 453–466

On tensor products of von Neumann algebras

  • L. Ge
  • R. Kadison
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • L. Ge
    • 1
  • R. Kadison
    • 2
  1. 1.Department of MathematicsMITCambridgeUSA
  2. 2.Department of MathematicsUniversity of PennsylvaniaPhiladelphiaUSA

Personalised recommendations